# SDR 95ZZZX3165

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N240JS
- Make and model: Lear 35A
- Aircraft serial: 241
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib Fairing
- Part number: 24311062
- Condition: Cracked
- Location: Vert Stab Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON STABILIZER ACTUATOR REMOVAL FOR 600-HOUR INSPECTION, FORWARD RIB FAIRING FOUND CRACKED IN SEVERAL PLACES AND MISSING NUTPLATES.  SUGGEST USING MORE CARE IN REMOVAL OF ACTUATOR TO AVOID DAMAGING RIB.
